Quantcast

Living with Polyneuropathy CIDP, GBS, & CMT

Skin peeling

I was diagnosed with GBS in Aug. 2013. I moved to another state where I was rediagnosed with CIDP in Sept. 2015. I’m having dry blotches on my body which started with the palm of my hands skin beginning to peel off and almost look like blisters, just wondering if anyoneelse might have had any of these symptoms.

Faith, I don't have GBS or CIDP but I do have eczema and psoriasis of the skin and what you are describing sounds very familiar to me. You can look it up on Dermnet and see some pictures but it's worth asking your PCP who would also be able to prescribe a mild steroid cream to see if the patches respond. In the meantime keeping your skin very well moisturised with a mild, perfume free, emoilient will help as will avoiding harsh soaps and perfumed products. Hope this is helpful. Jules from ModSupport

There is a psoriasis that can occur with ivig that is only problematic.

But- there is a serious metabolic reaction from medications that cause blistering of the palms and the skin falls off. It can get worse, spreading to other areas, including internal, if the drug isn't discontinued. I had that kind of reaction from Tagamet. It potentially can be very serious. I would call your doctor today.

Good advice for Faith, mabes, thank you for this information. JulesG

mabes said:

There is a psoriasis that can occur with ivig that is only problematic.

But- there is a serious metabolic reaction from medications that cause blistering of the palms and the skin falls off. It can get worse, spreading to other areas, including internal, if the drug isn't discontinued. I had that kind of reaction from Tagamet. It potentially can be very serious. I would call your doctor today.

Thank you all for the advice! I really do appreciate it! I wasn’t sure if it was even worth mentioning to my doctor, but now I think I’ll give him a call. Thanks again!